# SDR TRAX200800273

- Difficulty date: January 29, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 31,330 hours, 35,133 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Panel
- Condition: Cracked
- Location: Pax Staircase
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIRCASE AFT SIDE PANEL CRACKED AT LAST STEP.
